Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Optimization of crystal growth with diffusion


Author: Gustaf Gripenberg
Journal: Quart. Appl. Math. 40 (1982), 297-310
MSC: Primary 49A34; Secondary 35K05, 35R35, 45D05
DOI: https://doi.org/10.1090/qam/678201
MathSciNet review: 678201
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A crystal growth process involving diffusion in a half-space is studied. Both the diffusion coefficient and the interface reaction term are assumed to depend on a control parameter that is (e.g.) a function of temperature. The thickness of the deposited film after a given time or the time to reach a certain thickness is to be optimized. The full Stefan problem is not considered and the diffusion coefficient is assumed to vary slowly with the parameter.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 49A34, 35K05, 35R35, 45D05

Retrieve articles in all journals with MSC: 49A34, 35K05, 35R35, 45D05


Additional Information

DOI: https://doi.org/10.1090/qam/678201
Article copyright: © Copyright 1982 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website